# SDR ASAA2015092713234

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,056 hours, 3,190 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007656
- Condition: Malfunctioned
- Location: Unknown
- Part time: 10,092 hours, 3,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE BOTH SIDES, VTK FLAGS.  BOTH CAME BACK ON 1 MIN.  LATER OPS NORMAL. ACFT GROUNDED.  ACCOMPLISHED FMCS BITE TO LT & RT FMC IAW FIM 34-61, TASK 801, SENSORS STATUS & INFLIGHT FAULTS SHOW NO FAULTS IAW ON THE GROUND & PREVIOUS FLIGHT LEG.  ACFT OK FOR SERVICE.
